# SDR RAIA00703011

- Difficulty date: March 4, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 7,713 hours, 7,320 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 7959 - DEN - RUDDER 2 INOP/ABORTED T/O.  MAINTENANCE RESET C/B AS PER FAULT ISOLATION MANUAL & PERFORMED AN OPS CHECK OF THE RUDDER SYS IAW MM PROCEDURES, NO DEFECTS NOTED.
